# SDR DALA2018042102691

- Difficulty date: April 19, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 5,069 hours, 3,484 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT PATHWAY SEATS 15, 16, 19, 20, 23, 24, 30, 31, 32, 36, AND 37.  FOUND THE EMERGENCY LIGHT WIRES PULLED OUT OF THE CONNECTOR AND SHORTED TOGETHER,  REPAIRED THE CONNECTOR.
